| Model Number |
9-PFO-2518 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 25-18mm amplatzer talisman pfo occluder was chosen for implant using a 9f amplatzer talisman delivery system.During the procedure, when the device was explanding inside the body, it was observed that the right atrial (ra) disc of the occluder deformed into bulbous shape along with core misalignment.The deformed device was never released from the delivery cable.There was interaction with the cardiac structures during deployment and no angulation/kink were noticed in the delivery system.The procedure was completed using a new 25-18mm amplatzer talisman pfo occluder.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Additional Manufacturer Narrative
An event of device deformity during implant was reported.A returned device assessment could not be performed as the device was not returned for analysis.One image from field appeared to show proximal disc deployed bulbously.Based on the information received, the cause of the reported deformed could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met specifications.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.